cause a personality change Since being on it my 14 yr old daughter does...

%d comments
  • Yes, reduce the dose

  • Get a second opinion. I seen a psychiatrist and he was the most condescending and patronising prick I've ever met in my life.

  • YES. Sorry about that caps. Topmax has a lot of bad side effects

  • I take it and fortunately never had bad side effects...but I work in Neurosurgery and if I saw that kind of change in my teenager and the only thing that was different was that medication, I would consider consulting a pediatric Neurologist...They have more experience with pharmacology and adolescents. Just my personal opinion.

  • A pediatric neurologist is what she sees

  • I was on Topamax for very long time and kept on getting kidney stones that's one side effect!!

  • Just have her take it about 2 hrs before bedtime, not during the day. They have a extended release too

  • The first time I took it I lost about 30pds in 3 months; then I became "mean" and foggy in the brain. Stopped taking it and felt better. Read where it's called Dopamax bcuz it makes you ditzy. Maybe because my dosage stayed the same even though I lost 30 pds. Tried it again and it didn't work.

  • Yes for sure

  • Back her dosage to half.

  • I take it at bedtime.